Ljusternik-Schnirelmann theory on C 1 -manifolds
Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 2, p. 119-139
@article{AIHPC_1988__5_2_119_0,
     author = {Szulkin, Andrzej},
     title = {Ljusternik-Schnirelmann theory on $C^1$-manifolds},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {5},
     number = {2},
     year = {1988},
     pages = {119-139},
     zbl = {0661.58009},
     mrnumber = {954468},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1988__5_2_119_0}
}
Szulkin, Andrzej. Ljusternik-Schnirelmann theory on $C^1$-manifolds. Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 2, pp. 119-139. http://www.numdam.org/item/AIHPC_1988__5_2_119_0/

[1] H. Amann, Lusternik-Schnirelman theory and non-linear eigenvalue problems, Math. Ann., Vol. 199, 1972, pp. 55-72. | MR 350536 | Zbl 0233.47049

[2] J.P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley, New York, 1984. | MR 749753 | Zbl 0641.47066

[3] M.S. Berger, Nonlinearity and Functional Analysis, Academic Press, New York, 1977. | MR 488101 | Zbl 0368.47001

[4] H. Brézis, J.M. Coron and L. Nirenberg, Free vibrations for a nonlinear wave equation and a theorem of P. Rabinowitz, Comm. Pure Appl. Math., Vol. 33, 1980, pp. 667-689. | MR 586417 | Zbl 0484.35057

[5] F.E. Browder, Existence theorems for nonlinear partial differential equations, Proc. Sym. Pure Math., Vol. 16, Amer. Math. Soc., Providence, R.I., 1970, pp. 1-60. | MR 269962 | Zbl 0211.17204

[6] F.E. Browder, Fixed point theory and nonlinear problems, Bull. Amer. Math. Soc., Vol. 9, 1983, pp. 1-39. | MR 699315 | Zbl 0533.47053

[7] A. Chabi and A. Haraux, Un théorème de valeurs intermédiaires dans les espaces de Sobolev et applications, Ann. Fac. Sci. Toulouse, Vol. 7, 1985, pp. 87-100. | Numdam | MR 842764 | Zbl 0557.35055

[8] S.N. Chow and J.K. Hale, Methods of Bifurcation Theory, Springer-Verlag, New York, 1982. | MR 660633 | Zbl 0487.47039

[9] I. Ekeland, Nonconvex minimization problems, Bull. Amer. Math. Soc., Vol. 1, 1979, pp. 443-474. | MR 526967 | Zbl 0441.49011

[10] S. Fučik and J. Nečas, Ljusternik-Schnirelman theorem and nonlinear eigenvalue problems, Math. Nachr., Vol. 53, 1972, pp. 277-289. | MR 333863 | Zbl 0215.21202 | Zbl 0236.47064

[11] M.A. Krasnoselskii, Topological Methods in the Theory of Nonlinear Integral Equations, Pergamon Press, Oxford, 1964. | MR 159197 | Zbl 0111.30303

[12] K. Kuratowski, Topologie I, P.W.N., Warsaw, 1958. | MR 90795

[13] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I, Springer-Verlag, Berlin, 1977. | MR 500056 | Zbl 0362.46013

[14] L. Ljusternik and L. Schnirelmann, Méthodes topologiques dans les problèmes variationels, Hermann, Paris, 1934. | JFM 60.1228.04 | Zbl 0011.02803

[15] R.S. Palais, Homotopy theory of infinite dimensional manifolds, Topology, Vol. 5, 1966, pp. 1-16. | MR 189028 | Zbl 0138.18302

[16] R.S. Palais, Lusternik-Schnirelman theory on Banach manifolds, Topology, Vol. 5, 1966, pp. 115-132. | MR 259955 | Zbl 0143.35203

[17] R.S. Palais, Critical point theory and the minimax principle, Proc. Sym. Pure Math., Vol. 15, Amer. Math. Soc., Providence, R.I., 1970, pp. 185-212. | MR 264712 | Zbl 0212.28902

[18] P.H. Rabinowitz, Some aspects of nonlinear eigenvalue problems, Rocky Mountain J. Math., Vol. 3, 1973, pp. 161-202. | MR 320850 | Zbl 0255.47069

[19] P.H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, C.B.M.S. 65, Amer. Math. Soc., Providence, R.I., 1986. | MR 845785 | Zbl 0609.58002

[20] A. Szulkin, Minimax principles for lower semicontinuous functions and applications to nonlinear boundary value problems, Ann. Inst. H. Poincaré, Analyse non linéaire, Vol. 3, 1986, pp. 77-109. | Numdam | MR 837231 | Zbl 0612.58011

[21] A. Szulkin, Critical point theory of Ljusternik-Schnirelmann type and applications to partial differential equations, Séminaire de Mathématiques Supérieures, Les Presses de l'Université de Montréal (to appear). | MR 993077 | Zbl 0701.58016

[22] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam, 1978. | MR 503903 | Zbl 0387.46032

[23] E. Zeidler, Ljusternik-Schnirelman theory on general level sets, Math. Nachr., Vol. 129, 1986, pp. 235-259. | MR 864637 | Zbl 0608.58014